# SDR AALA202202017726

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 32,240 hours, 17,495 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664605
- Part serial: A5151RP
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 79,034 hours, 39,512 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R CABIN DOOR SHOWED UNLOCKED WE DISARMED SLIDES I OPENED 1R DOOR / CLOSED IT, STILL NOT CLOSED, ON SECOND ATTEMPT 1R SLIDE INFLATED. REMOVED AND REPLACED R1 ESCAPE SLIDE RAFT PER JOB CARD 26L00025011.
